# SDR ASAA9580274

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR WAS FOUND DIFFICULT TO OPEN AND CLOSE.  FOUND DOOR VERTICAL ADJUSTMENT LOW.  ADJUSTED VERTICAL RIG OF DOOR PER MM AND OPERATED NORMALLY.  (M)
